# SDR DL72S953479

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STRINGER CRACKED RT WING STA 686 FWD STRINGER.  REPAIRED PER M/M 57-13-0 PG 808.
